| Model Number |
66020626 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during treatment, there was a failure with the fourth layer of three profore kit lff case 8.A hole developed as the products were unrolled during application of the final compression layer.The treatment was continued with smith and nephew backup dressings without significant delays.The patient was not harmed.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.